TITLE

Cardiomyopathy in Diabetes Mellitus

AUTHOR(S)
Shah, Sharfuddin
PUB. DATE
July 1980
SOURCE
Angiology;Jul1980, Vol. 31 Issue 7, p502
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor on the study of cardiomyopathy in diabetic patients.
ACCESSION #
16405875

 

Related Articles

  • Specific Removal of β1-Adrenergic Autoantibodies from Patients with Idiopathic Dilated Cardiomyopathy. Wallukat, Gerd; Müller, Johannes; Hetzer, Roland // New England Journal of Medicine;11/28/2002, Vol. 347 Issue 22, p1806 

    A letter to the editor is presented focusing on adrenergic autoantibodies from patients with idiopathic dilated cardiomyopathy.

  • A rare cause of dilated cardiomyopathy; Alström syndrome. Ünlü, Cihan; Üstün, İhsan; Akay, Fahrettin; Doğan, Umuttan // Anatolian Journal of Cardiology / Anadolu Kardiyoloji Dergisi;Aug2008, Vol. 8 Issue 4, p316 

    A letter to the editor is presented in response to the medical related issue on alström syndrome as a cause of dilated cardiomyopathy.

  • Restrictive Cardiomyopathy. Reisinger, Johann; Dubrey, Simon W.; Falk, Rodney H. // New England Journal of Medicine;06/26/97, Vol. 336 Issue 26, p1917 

    A letter to the editor is presented in response to the article "Restrictive cardiomyopathy," by S. S. Kushwaha, J. T. Fallon, and V. Fuster in the January 23, 1997 issue.

  • Restrictive Cardiomyopathy. Spodick, David H. // New England Journal of Medicine;06/26/97, Vol. 336 Issue 26, p1917 

    A letter to the editor is presented in response to the article "Restrictive cardiomyopathy," by S. S. Kushwaha, J. T. Fallon, and V. Fuster in the January 23, 1997 issue.

  • Restrictive Cardiomyopathy. Kushwaha, Sudhir S.; Fallon, John T.; Fuster, Valentin // New England Journal of Medicine;06/26/97, Vol. 336 Issue 26, p1917 

    A response by Sudhir S. Kushwaha, John T. Fallon, and Valentin Fuster to letters to the editor about their article "Restrictive cardiomyopathy" in the January 23, 1997 issue is presented.

  • Isosorbide Dinitrate and Hydralazine in Blacks with Heart Failure. Fitzgibbons, Timothy P. // New England Journal of Medicine;3/10/2005, Vol. 352 Issue 10, p1041 

    A letter to the editor is presented in response to the article "Isosorbide Dinitrate and Hydralazine in Blacks with Heart Failure," in the November 11, 2004 issue.

  • Myocardial Stunning Due to Sudden Emotional Stress. Wittstein, Ilan S.; Champion, Hunter C. // New England Journal of Medicine;5/5/2005, Vol. 352 Issue 18, p1923 

    A response by Ilan S. Wittstein and Hunter C. Champion to several letters to the editor about their article "Myocardial Stunning Due to Sudden Emotional Stress" in the February 10, 2005 issue is presented.

  • Idiopathic Dilated Cardiomyopathy. Dec, G.W.; Fuster, Valentin // New England Journal of Medicine;5/18/95, Vol. 332 Issue 20, p1384 

    A response by G. W. Dec and Valentin Fuster to letters to the editor regarding their article "Idiopathic dilated cardiomyopathy" that was published in the December 8, 1994 issue is presented.

  • Two cases of isolated symptomatic myocarditis induced by all-trans retinoic acid (ATRA). Klein, Saskia; Biemond, Bart; Oers, Marinus // Annals of Hematology;Dec2007, Vol. 86 Issue 12, p917 

    A letter to the editor is presented in response to the article on effect of all-trans retinoic acid to isolated symptomatic myocarditis.

  • Evidence for risk of cardiomyopathy with hydroxychloroquine. Sumpter, MD; Tatro, LS; Stoecker, WV; Rader, RK // Lupus;Dec2012, Vol. 21 Issue 14, p1594 

    A letter to the editor is presented commenting on the risk of cardiomyopathy with hydroxychloroquine.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics